I have read through these forums for a number of years and found the info gathered/ questions answered extremely helpful and educational. it is with regret that I find myself coming to the forums looking for an answer to a question that does not seem to have been answered anywhere and to be frank, i'm not sure it will. having that said, I would appreciate any info/studies/fact or intelligent input anyone provides. Thanks in advance guy and galls.
Ok to begin with i would consider myself to be a long time/heavy user of melanotan 2( since summer 2012). I first read about on bodybuilding forums and through websites like this, and so decided id give it a go a few years back. At first it was a godsend, I myself (whom is a skin type 1) found it amazing. I achieved a deep tan and all was grand for a few months. I let the tan fade and resumed a month or two later.
After a while I started to notice white patches on the backs of my legs though. They became increasingly numerous so i looked up what they could possibly be. Idiopathic guttate hypomelanosis, vitiligo, and tinea versicolour were/are the possibilities. Due to the shape i assume they are IGH. This is where the number of melanocytes in the skin reduces, normally through age. Around this time I had switched supplier (not through choice) and had come across what i assumed was extermely pure mt2. I thought this because after 1 jab of 500mcgs in the evening, i would be noticeably more tanned the following morning (up to about three days after) without using a tanning bed - And i'm naturally skin type 1! So i would jab every three days and have a slight tan, also my hair was much darker and thicker than natural.
I had noticed I had twitching, joint pain and if i bruised, it would stay for a very long time. I thought nothing of this however. (i now think this could be due to my immune system fighting the drug.) This supplier stopped and i was forced to look elsewhere. I tried the same approach using different types of suppliers but it just didnt give the same results. So i would use either 1mg every other day or .5mcg every day up until a couple of weeks ago (all with no sides i might add.)
Last week that supplier came back and i jabbed the other day. It is definitely the same stuff that allowed me to tan every three days with only a 500mcg dose and nothing else.
Only this time it's after sending my body into attack mode. I can literally feel it attacking my melanoctyes. They twitch and then a day later and i have these white spots where they were.
My hypothesis is that i hadn't in fact got extremely pure mt2 from that supplier but the opposite?
I'm thinking the reason that its able to tan me/darken my hair far more than other types of melanotan id that my body can't remove it quick enough. So while my body had been used to taking pure mt2 that it could clear out of my system quickly, (and thus have weaker effects) it was sent into an autoimmune response when i jabbed the other (stronger affecting) stuff?
I think my body is now attacking my melanocytes because they are flooded with this type of mt2?
Iv'e looked up drug induced Hypomelanosis but nothing has come up really.
Any help is appreciated.